SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 70MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Model Number |
04.038.370S |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
05/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional procode: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022, the patient underwent a surgery for trochanteric fracture of femur.The surgery was completed successfully with no surgical delay.After surgery, on (b)(6) 2022, cut-out of the blade and non-union were confirmed.On (b)(6) 2022, all the impacted products were extracted, and a revision surgery was performed via bha.No further information is available.This report is for a tfna fenestrated helical blade 70mm - sterile.This is report 5 of 6 for (b)(4).